# SDR SWAA2018052122044

- Difficulty date: May 8, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 42,382 hours, 24,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 149A5104
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUPPORT CLIP CRACKED AT BS 867, LBL 8.2.  R&R CLIP IAW SRM AND DWG.
